# SDR REXA2016032600546

- Difficulty date: March 26, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT 835AZ REVEAL OUTER BACK IS BROKEN.  INSTALLED NEW OVERWING EMER EXIT 835AZ REVEAL OUTER BACK IAW AMM TASK 25-26-01-400-802 A03.
